# SDR DALA1033599853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK PER AD-FAR MAIN CABIN STA 712 LT MAIN FRAME IS CRACKED INRADIUS BELOW FLOOR.  REPAIR PRIOR TO FURTHER FLIGHT REPAIR REQUIRES REQUIRES FAA MANAGER LOS ANGELES ACO APPROVAL PRIOR TO FLIGHT.  MUST BE REPORTED ON SSI FORM 5100-3201.  REF EM 5320-01037-01A STEP 9 RII.  THIS NR WILL SUPERCEDE ANY OTHER DISCREPANCIES ON THIS PART.  REMOVED AND INSTALLED NEW FRAME IAW DC9 SRM 51-30-5.
